# SDR UPS01434924

- Difficulty date: January 1, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 ENGINE INBOARD LOWER PYLON SKIRT AREA DAMAGED ON THE INSIDE AFT OF REAR ENGINE MOUNT.  REPAIRED SKIRT IAW SRM 51-40-02.
